Ask an expert
Question

11 Mar 2003

Stopped pill - now no period
Hi there,

I stopped taking the pill as I felt that it was making me feel very depro etc. My boyfriend and I stopped sleeping together as I am quite paranoid about getting pregnant. But since I stopped taking the pill, I have not had my period. I read in a medical book that it is possible for you to skip a month or two. But its been a month and now i'm getting really nervous, even though i know i have no reason to be nervous (in terms of getting pregnant) Is there possibly something else wrong? What can I do to make my periods come back!

Thank a mil
Answer 287 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is quite common not to have your period for a month or two after stopping the Pill. There is nothing you can do to bring it back earlier.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9267 votes
No
66% - 17861 votes
Vote